MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-1008944
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure the laser console shut off after plugging in the fiber into port.The procedure was not completed, the patient was under general anesthesia and there was no patient complication.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.Event 1 of 2.
 
Additional Manufacturer Narrative
The console was evaluated by a field service engineer (fse) at the customer site.During functional evaluation of the console, the low voltage harness was loose and required adjustment.Therefore, the reported allegation was confirmed leading to the reported event.After the harness adjustment was performed, the issue was resolved, and the unit was within specification.Most likely the malfunction found could have affected the device performance.No further issues were identified during service, and the console was confirmed to be fully functional after the adjustment.A device history record review, risk review and labeling review were not performed.Since an expected or random component failure was identified without any design or manufacturing issue and regarding the cancelled/rescheduled - post sedation/sedation unknown and surgical procedure delayed codes reported, since they were associated to the main issue, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
It was reported that during procedure the laser console shut off after plugging in the fiber into port.The procedure was not completed, the patient was under general anesthesia and there was no patient complication.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19468883
Report Number2124215-2024-33832
Device Sequence Number7423398
Product Code GEX
UDI-Device Identifier07290109145969
UDI-Public07290109145969
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-1008944
Device Catalogue NumberGA-1008944
Device Lot Number0000000228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer07/03/2024
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date07/25/2024
Date Device Manufactured08/02/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown